# SDR COEA2010101954803

- Difficulty date: October 19, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,106 hours, 36,974 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53172225207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COE HEAVY CHECK / LEVEL 2 CORROSION / MAJOR REPAIR:  RT CREASE BEAM WEB BETWEEN FRAMES 12 & 13 HAS AREAS OF LEVEL 2 CORROSION (LENGTH 3", WIDTH 2", DEPTH .011") ON TOP AND BOTTOM SURFACES.  REMOVED CREASE BEAM WEB, FABRICATED AND INSTALL REPLACEMENT CREASE BEAM WEB IAW ATR72 SRM.
